# SDR A6WA201304024893

- Difficulty date: March 28, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Condition: Damaged
- Location: Stabilizer
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C/W AWAC CARD 4DMI16663 REPAIR LEFT STAB LWR SKIN.  REMOVED AND RE-INSTALLED NEW SERVICEABLE RIVET IAW CRJ 200 SRM 51-42-06.
